# SDR SWIA201024451

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 18,433 hours, 11,432 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENGINE MOUNT LINK BEARING AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED FORWARD MOUNT LINK ASSEMBLY.
